# SDR UALA2013040202134

- Difficulty date: April 1, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 63,302 hours, 23,830 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: 7400006147
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHK FOUND AREA OF DELAM IN NR 1 ENG EXHAUST AT 5 O'CLOCK POSITION AFT LOOKING FWD APPROX 15" X 12".  PERFORMED INTERIM REPAIR PER MT 78 -010.  REPLACED NR 1 ENG INBD TRANSLATING COWL PER MM, OPS CHK NORMAL NO FAULTS NOTED.
